# SDR CA970226003

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Backplate
- Part number: CA4393308
- Condition: Cracked
- Location: Spinner
- Part time: 25 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SPINNER BACKPLATE WAS FOUND CRACKED ON INSPECTION. THE REPORT STATES THAT THIS IS THE THIRD BACKPLATE (IDENTICAL PART NUMBERS) THAT HAS CRACKED ON THIS ENGINE SINCE OCTOBER 9, 1996.
